Boletín de la Sociedad Matemática Mexicana (359 documentos)


1.- Analysis of Repeated Events and Panel Count Data
Juárez Colunga, E1; Dean, C.B2
1University of Colorado, Department of Biostatistics and Informatics, Aurora, Colorado. Estados Unidos de América; 2Western University, western Science Centre, London, Ontario. Canadá
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 309-318]
2.- A Review of Conditional Rare Event Simulation for Tail Probabilities of Heavy Tailed Random Variables
Rojas Nandayapa, Leonardo1
1University of Queensland, School of Mathematics and Physics, Brisbane, Queensland. Australia
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 159-182]
3.- Convex Risk Measures: A Selection of Properties and its Applications
Pérez Hernández, Leonel1; Treviño Aguilar, Erick1
1Universidad de Guanajuato, Departamento de Economía y Finanzas, Guanajuato. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 237-254]
4.- Group Decision Making
Sánchez Castañeda, María de los Dolores1; Walker, Stephen G2
1Centro de Investigación en Matemáticas A.C., Aguascalientes. México; 2University of Texas, Division of Statistics and Scientific Computation, Austin, Texas. Estados Unidos de América
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 319-338]
5.- Lévy-Driven Processes in Bayesian Nonparametric Inference
Nieto Barajas, Luis E1
1Instituto Tecnológico Autónomo de México, México, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 267-280]
6.- Limit Theorems and Infinite Divisibility in Non-Commutative Probability
Arizmendi, Octavio1; Vargas, Carlos2
1Centro de Investigación en Matemáticas A.C., Guanajuato. México; 2Universitat des Saarlandes, Saarbrucken. Alemania
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 139-158]
7.- Nonparametric Tests Methods for Statistical Inference in Point Processes
Díaz Avalos, Carlos1
1Universidad Nacional Autónoma de México, Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas, México, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 281-308]
8.- On the distribution of explosion time of stochastic differential equations
León, Jorge A1; Peralta Hernández, Liliana1; Villa Morales, José2
1Instituto Politécnico Nacional, Centro de Investigación y de Estudios Avanzados, México, Distrito Federal. México; 2Universidad Autónoma de Aguascalientes, Departamento de Matemáticas y Física, Aguascalientes. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 125-138]
9.- Self-Similar Markov Processes
Pardo, Juan Carlos1; Rivero, Víctor1
1Centro de Investigación en Matemáticas A.C., Guanajuato. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 201-235]
10.- Two Applications of Permutation Tests in Biostastics
León Novelo, Luis1; Kemppainen, Kaisa M2; Ardisonne, Alexandria2; Davis Richardson, Austin2; Fagen, Jennie2; Gano, Kelsey2; Triplett, Eric W2
1University of Louisiana at Lafayette, Department of Mathematics, Lafayette, Luisiana. Estados Unidos de América; 2University of Florida, Institute of Food and Agricultural Sciences, Gainesville, Florida. Estados Unidos de América
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 255-266]
11.- Uniform Large Deviations for Heavy-Tailed Queues under Heavy Traffic
Blanchet, José1; Lam, Henry2
1Columbia University, Nueva York. Estados Unidos de América; 2Boston University, Boston, Massachusetts. Estados Unidos de América
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 2 Oct, Pag. 183-199]
12.- A weak Orlicz-Pettis theorem
Swartz, Charles1
1New Mexico State University, Mathematics Department, Las Cruces, Nuevo México. Estados Unidos de América
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 85-89]
13.- Concatenating perfect powers
Luca, Florian1
1Fundación Marcos Moshinsky A.C., México, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 53-63]
14.- Contributions of Leopoldo Garcia-Colin Scherer on glass transition
Goldstein, Patricia1; Dagdug, Leonardo2
1Universidad Nacional Autónoma de México, Facultad de Ciencias, México, Distrito Federal. México; 2Universidad Autónoma Metropolitana, Departamento de Física, Iztapalapa, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 15-33]
15.- Hamiltonian tensorial special relativistic mechanics of interacting point particles
Piña, E1
1Universidad Autónoma Metropolitana, Departamento de Física, Iztapalapa, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 35-52]
16.- Ideals with at most countable hull in certain algebras of functions analytic on the half-plane
Soltysiak, Andrzej1; Wawrzynczyk, Antoni2
1Adam Mickiewicz University, Faculty of Mathematics and Computer Science, Poznan. Polonia; 2Universidad Autónoma Metropolitana, Departamento de Matemáticas, Iztapalapa, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 91-100]
17.- Leopoldo Garcia-Colin's contributions in the kinetic theory of moderately dense gases
Velasco, R.M1
1Universidad Autónoma Metropolitana, Departamento de Física, Iztapalapa, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 1-14]
18.- On topological rigidity of phase-portraits in the complex plane
Teymuri Garakani, M1; Mafra, A1; Scardua, B1
1Universidade Federal do Rio de Janeiro, Instituto de Matematica, Rio de Janeiro. Brasil
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 65-83]
19.- Optimal solutions of constrained discounted semi-Markov control problems
González Hernández, Juan1; Villarreal Rodríguez, César Emilio2
1Universidad Nacional Autónoma de México, Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas, México, Distrito Federal. México; 2Universidad Autónoma de Nuevo León, Facultad de Ingeniería Mecánica y Eléctrica, San Nicolás de los Garza, Nuevo León. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 111-124]
20.- Ruin probabilities and the ruin time distribution
Pacheco González, Carlos G1
1Instituto Politécnico Nacional, Centro de Investigación y de Estudios Avanzados, México, Distrito Federal. México
[Boletín de la Sociedad Matemática Mexicana, México, 2013 Vol. 19 Num. 1 Abr, Pag. 101-109]